# SDR AALA20170212003

- Difficulty date: February 6, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 68,349 hours, 8,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6735
- Condition: Failed
- Location: Cabin
- Part time: 22,744 hours, 2,598 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR R3 OVERHEAD PANEL EMERGENCY POWER SUPPLY (PACK) M33404 FAILED LOADING, EMERGENCY LIGHTS DO NOT COME ON AND CANNOT RECHARGE BATTERY.  REPLACED POWER SUPPLY (PACK) M33404 PER AMM 33-51-06.
